# SDR ASAA0540616

- Difficulty date: November 2, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805237
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND BS 277 FRAME WEB DAMAGED AT BS 17-18 LEFT DOUBLER REPAIR.  REMOVED DAMAGED SECTION OF WEB, FABRICATED AND INSTALLED REPAIR ANGLE IAW ASA EA 5310-02511.  (M)
